MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number CMV IGM ELECSYS E2G
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable false negative cmv igm elecsys results from cobas e 801 analytical unit serial number (b)(4).For a sample collected on (b)(6) 2022, the result was negative.When tested on a vidas analyzer, the result was positive.For a sample collected on (b)(6) 2022, the result was negative.When tested on a vidas analyzer, the result was positive.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The samples in question were submitted for investigation.For the (b)(6) 2022 sample: the cmv igm result was 0.466 coi (non-reactive).The cmv igg result after dilution was 1724 u/ml (reactive).The cmv igg avidity was 60.9%.For the (b)(6) 2022 sample: the cmv igm result was 0.377 coi (non-reactive).The cmv igg result after dilution was 1612 u/ml (reactive).The cmv igg avidity was 61.6%.The customer's results were reproducible.A general reagent issue can be excluded.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc data were within the expected ranges.Additional analysis showed the samples contained cmv-specific igg antibodies of high avidity, suggesting that other methods might detect persisting cmv igm antibodies in the samples.The obtained results are not indicative of an early phase of infection with cmv.Medwatch fields a2 - age at time of event, a3 - sex, and b7 - other relevant history were updated.

Brand Name
ELECSYS CMV IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15632292
Report Number1823260-2022-03250
Device Sequence Number7974994
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue NumberCMV IGM ELECSYS E2G
Device Lot Number63027501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale